# SDR SWAA2024011139412

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,700 hours, 42,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT BAR TOO LONG.<[01] INSTALLED SLIDE PER MT 725-61-06-AE AND AMM 25-66-00.
